# SDR ERAA060581

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177EH
- Make and model: Bell 412
- Aircraft serial: 33037
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill Assy
- Part number: 212040263101
- Condition: Mismanufactured
- Location: Transmisson
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION OF INPUT QUILL ASSY REVEALED THAT  INCORRECT SHIMMING PROCEDURE RESULTED IN CAP ASSY AND PINION HAVING TO BE REPLACED.  INSTALLED NEW CAP, BEARINGS, SEALANT PACKINGS.  PINION THAT WAS REMOVED WAS SENT TO ABLE METALLICS FOR REPLATING DUE TO COPPER PLATING DAMAGE.
